The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (178 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 765–774
DOI: 10.4171/ZAA/1221

Published online: 2004-12-31

Averaging of Perturbed One Sided Lipschitz Differential Inclusions

T. Donchev[1], Mikhail Kamenskii[2] and Marc Quincampoix[3]

(1) University of Architecture and Civil Engineering, Sofia, Bulgaria
(2) University of Voronezh, Russian Federation
(3) Université de Bretagne Occidentale, Brest, France

We consider one sided Lipschitz differential inclusions perturbed with multimap, satisfying compactness type conditions. The state space is Banach with uniformly convex dual. Averaging result on a finite interval is proved. The averaging of functional differential inclusions is also studied.

Keywords: Differential inclusions, one sided Lipschitz, measure of noncompactness

Donchev T., Kamenskii Mikhail, Quincampoix Marc: Averaging of Perturbed One Sided Lipschitz Differential Inclusions. Z. Anal. Anwend. 23 (2004), 765-774. doi: 10.4171/ZAA/1221